# SDR FDEA200807182982

- Difficulty date: July 18, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 49,964 hours, 15,565 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 5,257 hours, 2,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, Y
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE NR 1 ENGINE HAD LOUD BANG AND VIBRATION.  NR 1 ENG TO IDLE AND THEN OIL QUANTITY WENT TO ZERO, NO N1.  PERFROMED PHASE 1'S AND QRH  PROCEDURE.  RETURN TO MEM FOR ENGINE OUT LANDING.  MX  MEM - INSPECTED NR 1 ENGINE.  FOUND OIL PUDDLED IN EXHAUST AREA.  NO OIL QTY ON NR 1 ENGINE.  CREW BLEW NR 1 ENGINE  FIRE BOTTLE.  REMOVED AND REPLACED ENGINE PER WORK CARDS 71T0101-1 AND 71T0701-1 RUN AND OPS CHECKS GOOD.
